# SDR WVER2018041690614

- Difficulty date: April 7, 2018
- Submitted: April 6, 2022
- Operation: General aviation
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 36,103 hours, 28,968 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SEAT TRACKS CORRODED AT THE FOLLOWING FUSELAGE STATIONS: LH SIDE WALL: 394-720.85,744.15-761.85, 785.14-865. RH SIDEWALL: 581-720.85, 744.15-761.85, 785.15-977. LH FLOOR: 349-677, 847+48-927,. RH FLOOR: 349-677, 847+48-927.
